MathSciNet Relay Station
MathSciNet bibliographic data
MR1246514 (95e:55018) 55Q40 (55Q15 55Q25)
Barratt, M. G.; Cohen, F.; Gray, B.; Mahowald, M.; Richter, W. Two results on the $2$-local $EHP$ spectral sequence. Proc. Amer. Math. Soc. 123 (1995), no. 4, 1257–1261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement